PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 27 | 2 | 143-152
Tytuł artykułu

On adaptive control of Markov chains using nonparametric estimation

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Two adaptive procedures for controlled Markov chains which are based on a nonparametric window estimation are shown.
Rocznik
Tom
27
Numer
2
Strony
143-152
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-11-13
poprawiono
1999-08-27
Twórcy
autor
  • Faculty of Economics, University of Białystok, Warszawska 63, 15-062 Białystok, Poland,
  • Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-950 Warszawa, Poland
Bibliografia
  • [1] R. Agraval, The continuum-armed bandit problem, SIAM J. Control Optim. 33 (1995), 1926-1951.
  • [2] V. S. Borkar, Recursive self-tuning of finite Markov chains, Appl. Math. (Warsaw) 24 (1996), 169-188.
  • [3] E. Drabik, On nearly selfoptimizing strategies for multiarmed bandit problems with controlled arms, ibid. 23 (1996), 449-473.
  • [4] T. Duncan, B. Pasik-Duncan and Ł. Stettner, Discretized maximum likelihood and almost optimal adaptive control of ergodic adaptive models, SIAM J. Control Optim. 36 (1998), 422-446.
  • [5] T. Duncan, B. Pasik-Duncan and Ł. Stettner, Adaptive control of discrete Markov processes by the method of large deviations, in: Proc. 35th IEEE CDC, Kobe 1996, IEEE, 360-365.
  • [6] O. Hernández-Lerma and R. Cavazos-Cadena, Density estimation and adaptive control of Markov processes; average and discounted criteria, Acta Appl. Math. 20 (1990), 285-307.
  • [7] A. Nowak, A generalization of Ueno's inequality for n-step transition probabilities, Appl. Math. (Warsaw) 25 (1998), 295-299.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv27i2p143bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.